# SDR CA080220014

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-4S3
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 656612115
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU UPPER SHROUD CRACKED FWD OF FWD LATCH REPAIRED IAW CUSTOMER EA. (TC NR 20080220014)
